Related Questions

Will my side effect of a pounding heart fade away in time 'been on trazodone 2 days.

SSRI side effect. Early in treatment with ssri anti-depressants, an early side effect can be an increased arousal state (which can present like anxiety or insomnia, or elevated heart rate). This is due to the change in neurotransmitter level in the brain and will go away, usually within 1-2 weeks on a given dose.Every dose increase, the side effect will return&then resolve. If it is not tolerable, call your doctor! Read more...

What could cause a pounding heart after drinking beer?

Palpitations? Some individuals could be alcohol intolerant and their blood pressure can drop as a direct reaction to drinking. Alcohol can also contribute to arrthymias in susceptible individuals possibly related to depletion of magnesium. If this occurs frequently or if your heart rate or rhythm actually changes with alcohol ingestion, you should see your physician. Read more...

I'm constantly waking up lately with a pounding heart. What would cause this? . No breathlessness or pain. I suffer with fibro & anxiety.

Excess awareness . If you are generally healthy, in your age group, it is often due to "getting lost in your head" as you try to relax. It is more noticeable at night since it is quiet/dark (=less other inputs), and you are lying down. If you are thin, that can further increase this. If you count your pulse while lying there and it is between 50-90 and regular, it is unlikely an emergency. You can always ask your md. Read more...